MathSciNet Relay Station
MathSciNet bibliographic data
MR274734 30.42
Brickman, L.; MacGregor, T. H.; Wilken, D. R. Convex hulls of some classical families of univalent functions. Trans. Amer. Math. Soc. 156 1971 91–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement